Announcement

Collapse
No announcement yet.

Tren E & Side effects ( swelling )

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Fella Finn
    replied
    And what makes you think it has to be the tren itself that is causing this?

    Leave a comment:


  • Slappy
    replied
    Originally posted by Rjackd1 View Post
    I love tren e. I use 500mg test e and 200 mg tren e every 7 days and that's about it anymore. Keeps me nice and lean and strong with little to no sides.
    what days do you pin ? do you spread it like tues and thursday ?

    Leave a comment:


  • Rjackd1
    replied
    I love tren e. I use 500mg test e and 200 mg tren e every 7 days and that's about it anymore. Keeps me nice and lean and strong with little to no sides.

    Leave a comment:


  • bigmikecox
    replied
    My "friend" doesn't mess with Tren A anymore. Sides were terrible. Less with Tren E.

    Leave a comment:


  • beefyfan
    replied
    Originally posted by ffhurst View Post
    Just be cautious with Tren-E. I used it irresponsibly about 4 years ago and it effected my sexual performance dramatically. Even after I got my hormones back in line, the psychological effects of being a young (30) guy with ED issues can be a killer. If you have access to good PTC and blood work, get it and get your blood work checked post cycle.
    Agreed. But I'd wait at least a month or two after pct to get bloods.

    Leave a comment:


  • ffhurst
    replied
    Just be cautious with Tren-E. I used it irresponsibly about 4 years ago and it effected my sexual performance dramatically. Even after I got my hormones back in line, the psychological effects of being a young (30) guy with ED issues can be a killer. If you have access to good PTC and blood work, get it and get your blood work checked post cycle.

    Leave a comment:


  • stiliftin
    replied
    I will be running tren A in a cycle for the first time in a while. I will be running 300 test 150 tren

    Leave a comment:


  • JJT0407
    replied
    Damn, That's a weird side effect.

    Leave a comment:


  • USEALITTLE
    replied
    Edema... That's what he called it. Couldn't remember what my guy said it was....

    Leave a comment:


  • heavyiron
    replied
    Sounds like Edema. Last time this happened to my wife she had to go to the hospital. Turned out to be a blood clot. It's deadly if not treated. I would see a doc just in case brother.

    Leave a comment:


  • FLIP
    replied
    Rather it's a long ester or short it would benefit anyone to shoot ED or EOD with slin pin 29g. Rotate muscles with minimal scar tissue and soreness. Keeps sides very minimal. Most sides are from an influx of hormone which can come from 5 day injections... Just a little advice

    Leave a comment:


  • Guest's Avatar
    Guest replied
    Tren e is side effect in a vial
    Stick with ace

    Leave a comment:


  • Elf
    replied
    Have you checked your blood pressure lately? Try cutting out extra sodium in your diet for a while. I had the same thing happen to me on just Test. My blood pressure was 160/80. I got it down to 130/73 and now my ankles are beautiful again.

    Leave a comment:


  • K0rupt3d
    replied
    nah iv only done my first shot of 200mg. The 650mg was my test not TREN

    Leave a comment:


  • USEALITTLE
    replied
    That's alot of tren..... 650 every 5 days?!?!? : /

    15lbs in 1wk is 90% water for sure...

    iv got a guy the does the same thing when he uses tren his calfs swell up pretty good also... Take something to get rid of water and it should go away, well it does for him.

    its not where he gets the tren from cuz he has used it from 2-3 different places and same thing just how his/your body reacts to it I guess.

    Leave a comment:

Working...
X